... stopped taking the drug. My doctor has tried several drugs to stop it without success. Now he wants me to take a lower dosage of Abilify again. Has anyone else ever been helped by taking the drug that caused the TD?
I, also, got TD from taking Abilify. There's no way I'd go back on it. I tried Tetrabenezine, but I have a history of depression and I could feel it slipping back in, so I had to quit. I'm now on a very low dose of Clozapine, but since blood tests are required weekly, I'm not very consistent with this med. TD has altered my life drastically. Hopefully, your Neurologist will be helpful. I see one also, and like him very much. Good luck to you... I'd love to hear your outcome after your Neurologist appointment. Sandy
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 2 answers
Posted 24 Jun 2012 • 7 answers
Posted 11 Jan 2014 • 2 answers
Posted 3 Apr 2016 • 1 answer
Tardive Dyskinesia - has anyone pursued anything legally against Abilify. who knows a laywer who is?
Posted 10 Jun 2016 • 1 answer